# SDR R61A2025010600020

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 50,929 hours, 32,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17013238001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK COCKPIT CABIN FLOOR STRUCTURE FR 12 BL 0 AND LBL36 ANGLE CRACKED. REMOVED AND REPLACED ANGLE IAW SRM 51-41-01
